Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Inflation of the toroidal membrane


Author: R. W. Dickey
Journal: Quart. Appl. Math. 31 (1973), 11-26
MSC: Primary 73.35
DOI: https://doi.org/10.1090/qam/416173
MathSciNet review: 416173
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Bromberg and J. J. Stoker, Non-linear theory of curved elastic sheets, Quart. Appl. Math. 3 (1945) MR 0013355
  • [2] P. F. Jordan, Stresses and deformations of the thin-walled pressurized torus, J. Aerospace Sci. 29 (1962) MR 0136144
  • [3] J. L. Sanders, Jr. and A. Liepins, The toroidal membrane under internal pressure., AIAA Launch and Space Vehicle Shell Structures Conf., 1963.
  • [4] H. B. Keller and E. L. Reiss, Iterative solutions for the nonlinear bending of circular plates, Comm. Pure Appl. Math. 11 (1958) MR 0098504
  • [5] R. W. Dickey, The plane circular elastic surface under normal pressure, Arch. Rat. Mech. Anal. 26 (1967) MR 1553496
  • [6] R. Courant and D. Hilbert, Methods of mathematical physics, Vol. 1, Interscience, New York, 1953 MR 0065391

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.35

Retrieve articles in all journals with MSC: 73.35


Additional Information

DOI: https://doi.org/10.1090/qam/416173
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society